Publications of Maciej Dunajski


Dunajski, M. (2009) Solitons, Instantons and Twistors. Oxford Graduate Texts in Mathematics 19, OUP


Dunajski M., Gundry J., and Tod, K. P. (2016)`Jumps, folds, and singularities of Kodaira moduli spaces ' arXiv:1607.05307

Contatto, F. and Dunajski, M. (2016)`Metrisability of Painleve equations' arXiv:1604.03579

Journal articles

Dunajski M. and Mettler, T. (2017)`Gauge theory on projective surfaces and anti-self-dual Einstein metrics in dimension four' arXiv:1509.04276. J. Geom. Anal. pdf file

Atiyah, M., Dunajski, M. and Mason, L. (2017) ` Twistor theory at fifty: from contour integrals to twistor strings' arXiv:1704.07464 . Proceedings of the Royal Society, 473 pdf file

Contatto, F. and Dunajski, M. (2017)`Manton's five vortex equations from self-duality ' arXiv:1704.05875 . J. Phys. A. 50:375201 pdf file

Dunajski M. and Penrose, R. (2017)`On the quadratic invariant of binary sextics ' arXiv:1504.07998. Math. Proc. Cambridge Philos. Soc. 162, 435–445.

Dunajski, M., Gutowski, J. and Sabra, W. (2017) `Einstein--Weyl Spaces and Near-Horizon Geometry' arXiv:1610.08953. Class. Quant. Grav. 34:045009, pdf file

Dunajski M., and Tod, K. P. (2017)`Non-diagonal four-dimensional cohomogeneity-one Einstein metrics in various signatures ' arXiv:1609.02747. Diff. Geom. Appl. 54, 11-30 pdf file

Contatto, F. and Dunajski, M. (2016)`First integrals of affine connections and Hamiltonian systems of hydrodynamic type ' arXiv:1510.01906 . Journal of Integrable Systems. Vol 1. pdf file

Dunajski M. and Eastwood, M. (2016) `Metrisability of three-dimensional path geometries' arXiv:1408.2170. Central European Journal of Mathematics, 809–834. pdf file

Dunajski M. and Gundry, J. (2016)`Non-relativistic twistor theory and Newton--Cartan geometry' arXiv:arXiv:1502.03034. Comm. Math. Phys. 342, 1043-1074 pdf file

Dunajski, M. Ferapontov, E. and Kruglikov, B. (2015) `On the Einstein-Weyl and conformal self-duality equations' arXiv:1406.0018. Jour. Math. Phys. 56

Dunajski, M. (2015) `Cosmic Jerk and Snap in Penrose's CCC model' arXiv:1406.7237. General Relativity and Gravitation.

Dunajski M. and Krynski, W. (2014) `Point invariants of third-order ODEs and hyper-CR Einstein-Weyl structures' arXiv:1310.5704. Geom. Phys. 86, 296-302.

Dunajski, M. and Tod, P. (2014) `Self-Dual Conformal Gravity ' arXiv:1304.7772. Comm. Math. Phys. 331, 351–373. pdf file

Dunajski M. and Krynski, W. (2014) `Einstein--Weyl geometry, dispersionless Hirota equation and Veronese webs ' arXiv:1301.0621. Math. Proc. Camb. Phil. Soc. 157, 139-150, pdf file

Cole, M and Dunajski, M. (2014) `Twistor Theory of the Airy equation' arXiv:1401.0025. SIGMA 10, 037.

Dunajski, M. (2014) `Summary of session A4: Complex and conformal methods in classical and quantum gravity' arXiv:1401.1852. Gen. Rel. Grav. 46.

Dorigoni, D., Dunajski, M. and Manton, N. S. (2013) `Vortex Motion on Surfaces of Small Curvature ' arXiv:1308.3088. Annals of Physics 339, 570–587.

Dunajski, M., Gutowski, J. and Sabra, W. (2013) `Enhanced Euclidean supersymmetry, 11D supergravity and $SU(\infty)$ Toda equation' arXiv:1301.1896. J. High Energy Phys. 2013:89.

Dunajski, M. (2013) `Skyrmions from gravitational instantons ' arXiv:1206.0016. Proc. Roy. Soc. Lond. A.469, 20120576, pdf file

Casey, S., Dunajski, M. and Tod, P. (2013) `Twistor geometry of a pair of second order ODEs' arXiv:1203.4158. Comm. Math. Phys. 321, 681–701. pdf file

Doubrov, B. and Dunajski, M. (2012) `Co--calibrated $G_2$ structure from cuspidal cubics' arXiv:1107.2813v2. Ann. Global Anal. Geom. 42, 247-265. pdf file

Dunajski, M and Hoegner, M. (2012) ` SU(2) solutions to self-duality equations in eight dimensions' arXiv:1109.4537. J. Geom. and Phys. 62 1747-1759. pdf file

Dunajski, M. (2012) `Abelian vortices from Sinh--Gordon and Tzitzeica equations' arXiv:1201.0105. Phys. Lett. B. 710, 236-239.

Dunajski, M. and Godlinski, M. (2012) `GL(2, R) structures, G_2 geometry and twistor theory ' arXiv:math/1002.3963. Quart. J. Math 63, 101-132. pdf file

Dunajski, M., Gutowski, J., Sabra, W. and Tod P. (2011) `Cosmological Einstein-Maxwell Instantons and Euclidean Supersymmetry: Beyond Self-Duality ' arXiv:1012.1326v2. JHEP 1103:131.

Dunajski, M. and Plansangkate, P. (2011) ` Scalar-flat Kahler metrics with conformal Bianchi V symmetry ' arXiv:1010.2963v1. Class. Quantum Grav. 28 125004 pdf file

Casey, S., Dunajski, M., Gibbons, G. and Warnick, C. (2011) `Optical Metrics and Projective Equivalence ' arXiv:1101.4375v1. Phys. Rev. D 83, 084047. pdf file

Dunajski, M. and Sokolov, V. (2011) ` On the 7th order ODE with submaximal symmetry ' arXiv:math/1002.1620. J. Geom. Phys. 61, 1258-1262. pdf file

Dunajski, M., Gutowski, J., Sabra, W. and Tod P. (2011) `Cosmological Einstein-Maxwell Instantons and Euclidean Supersymmetry: Anti-Self-Dual Solutions ' arXiv:1006.5149v1. Class. Quant. Grav. 28:025007, pdf file

Dunajski, M. and Tod, K. P. (2010) `Four Dimensional Metrics Conformal to Kahler', arXiv:math/0901.2261. Math. Proc. Camb. Phil. Soc. 148, 485-503 pdf file

Bryant, R. L., Dunajski, M. and Eastwood, M. (2009) `Metrisability of two-dimensional projective structures', arXiv:math/0801.0300 J. Differential Geometry. 83, 465-499. pdf file

Dunajski, M. (2009) `Twistor Theory and Differential Equations', arXiv:math/0902.0274 J. Phys. A: Math. Theor. 42, 404004. pdf file

Dunajski, M. and Plansangkate, P. (2009) `Strominger--Yau--Zaslow geometry, Affine Spheres and Painleve III' , arXiv:math/0809.3015 Commun. Math. Phys. 290, 997-1024. pdf file

Dunajski, M. and Gibbons, G. (2008) `Cosmic Jerk, Snap and Beyond', arXiv:gr-qc/0807.0207 Class. Quantum. Grav. 25, 235012. pdf file

Dunajski, M. (2008) `An interpolating dispersionless integrable system ', arXiv:nlin.SI/0804.1234, J. Phys. A: Math. Theor. 41, 315202. pdf file

Dunajski, M. and West, S. (2008) `Anti-Self-Dual Conformal Structures in Neutral Signature', arXiv:math/0610280, in `Recent developments in pseudo-Riemannian Geometry', ESI Lectures in Mathematics and Physics, edited by Dmitri Alekseevsky and Helga Baum. pdf file

Dunajski, M., Grant, J. D. E. and Strachan, I. A. B. (2007) `Multidimensional integrable systems from deformations of Lie algebra homomorphisms', nlin.SI/0702040. J. Math. Phys. 48, 093502. pdf file

Dunajski, M. and Ka\'zmierczak, M. (2007) `Moduli spaces with external fields', hep-th/0610220. J. Geom. Phys. 57, 1883-1894. pdf file

Dunajski, M. and West, S. (2007) `Anti-Self-Dual Conformal Structures with Null Killing Vectors from Projective Structures ', arXiv:math/0601419. Commun. Math. Phys. 272, 85-118. pdf file

Dunajski, M. and Hartnol, S. A. (2007) `Einstein-Maxwell gravitational instantons and five dimensional solitonic strings', hep-th/0610261.Class. Quantum. Grav. 24, 1841-1862. pdf file

Dunajski, M. and Plansangkate, P. (2007) `Topology and Energy of Time Dependent Unitons', hep-th/0605185. Proc. Roy. Soc. Lond. A 463, 945-959. pdf file

Dunajski, M. and Przanowski, M. (2006) `Null Kahler structures, Symmetries and Integrability ', in ` Topics in Mathematical Physics, General Relativity and Cosmology in Honor of Jerzy Plebanski', ed. Hugo García-Compeán, Bogdan Mielnik, Merced Montesinos & Maciej Przanowski. World Scientific .

Dunajski, M. (2006) `Einstein--Maxwell--Dilaton Metrics from Three--Dimensional Einstein--Weyl Structures', Class. Quantum. Grav. 23, 2833-2840.

Dunajski, M. and Tod, K.P. (2006) `Paraconformal geometry of $n$th order ODEs, and exotic holonomy in dimension four', J. Geom. Phys. 56, 1790-1809.

Dunajski, M. (2005) `Oriented straight lines and twistor correspondence', Geometriae Dedicata 112, 243--251.

Dunajski, M. and Sparling, G. (2005) `A dispersionless integrable system associated to Diff$(S^1)$ gauge theory', Phys. Lett. A 343, 129-132. pdf file

Dunajski, M. and Manton, N.S. (2005) `Reduced dynamics of Ward solitons', Nonlinearity 18, 1677-1689.

Dunajski, M., Gindikin, S. and Mason L.J. (2005) `Solitons and Admissible Families of Rational Curves in Twistor Spaces', Nonlinearity 18, 543-557.

Dunajski, M. (2004) `A class of Einstein--Weyl spaces associated to an integrable system of hydrodynamic type', J. Geom. Phys. 51, 126-137.

Dunajski, M. (2003) `Harmonic Functions, Central Quadrics, and Twistor Theory ', Class. Quantum Grav. 20, 3427-3440.

Dunajski, M. and Mason, L.J. (2003) `Twistor theory of hyper-K{\"a}hler metrics with hidden symmetries', J. Math. Phys. 44, 3430-3454.

Dunajski, M. and Tod, K.P. (2002) `Einstein--Weyl spaces and dispersionless Kadomtsev--Petviashvili equation from Painlev\'e I and II', Phys. Lett. A 303, 253-264.

Dunajski, M. (2002) `Anti-self-dual four-manifolds with a parallel real spinor', Proc. Roy. Soc. Lond. A 458, 1205-1222. pdf file

Dunajski, M.(2002) ` Hyper-complex four-manifolds from the Tzitz\'eica equation', J. Math. Phys. 43, 651-658.

Calderbank, D.M.J. and Dunajski, M. (2001) `Scalar-Flat Lorentzian Einstein-Weyl Spaces', Class.Quant.Grav. 18 L77-L80.

Dunajski, M. and Tod K.P. (2001) `Einstein--Weyl Structures from Hyper-Kahler Metrics with conformal Killing Vectors', Diff. Geom. Appl. 14, 39-55.

Dunajski, M., Mason, L.J., and Tod, K.P.(2001) `Einstein-Weyl geometry, the dKP equation and twistor theory', J. Geom. Phys. 37, 63-93.

Dunajski, M. and Mason L.J. (2000)`Hyper-Kahler Hierarchies and Their Twistor Theory', Commun. Math. Phys. 213, 641-672.

Dunajski, M. (1999) `The Twisted Photon Associated to Hyper-hermitian Four Manifolds', J. Geom. Phys. 30, 266-281.

Dunajski, M., Mason, L.J. and Woodhouse N.M.J.(1998) `From 2D Integrable Systems to Self-Dual gravity', J. Phys. A: Math. Gen 31, 6019.

Dunajski M. (1998) `Integrable Hierarchies in Twistor Theory', in ` Particles, Fields and Gravitation', ed. Jakub Rembielinski, AIP Conference Proceedings 453, 449-459.

Dunajski, M. (1998) `Self-Dual Metrics from Soliton Equations', in `Nonlinearity and Geometry' ed. D. Wojcik and J. Cieslinski, Polish Scientific Publishers PWN.

Twistor Newsletter publications

Dunajski, M. (2000) `ASD null Kahler metrics with symmetry', Twistor Newsletter 45.

Tod, K.P. and Dunajski, M. `Special Einstein-Weyl spaces from the heavenly equation', Twistor Newsletter 43.

Dunajski M. and Mason L.J. (1997) `A Recursion Operator for ASD Z.R.M Fields on ASD Vacuum Backgrounds', Twistor Newsletter 43. Reprinted in `Further Advances In Twistor Theory' vol. III 2001, Research Notes in Mathematics 424 CRC.

Dunajski, M and Mason L.J. (1997) `Integrable flows on moduli of rational curves with normal bundle ${\cal O}^A(n)$', Twistor Newsletter 42.

Dunajski M. and Mason L.J.(1996) `Heavenly hierarchies and curved twistor spaces', Twistor Newsletter 41.

Dunajski, M. (1996)`A Nonlinear Graviton from the Sine-Gordon equation', Twistor Newsletter 40, reprinted in `Further Advances In Twistor Theory' vol. III 2001, Research Notes in Mathematics 424 CRC.

This page last updated by Maciej Dunajski on 4th December 2012. E-mail corrections to: